# SDR ASAA201808152758

- Difficulty date: August 10, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,208 hours, 604 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE MINOR FAULT ON LANDING. ACFT GROUNDED.
